# SDR IPXA10159092

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Engine: Pwa PW4158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D419148 SKIN DENTED 4 PLACES ON PREVIOUS REPAIR FRAME 84/85 STRINGERS 44L-44R.  REMOVED DAMAGED DOUBLER AND INSTALLED NEW REPAIR IAW EO A300-5330-36645-B, REF NRC 346597 AND LOG PAGE.
